# SDR DALA2017071905550

- Difficulty date: May 11, 2015
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 74,818 hours, 32,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAME 63 TO FRAME 63+9.5" BETWEEN STRINGER 24L TO STRINGER 28L EXISTING REPAIR OUT OF LIMITS, PERMANENT REPAIR PER ER/A 535338-14 REV 0.
